Inequalities for the Polar Derivative of a Polynomial

Authors

    Authors

    A. Liman; R. N. Mohapatra;W. M. Shah

    Comments

    Authors: contact us about adding a copy of your work at [email protected]

    Abbreviated Journal Title

    Complex Anal. Oper. Theory

    Keywords

    Polynomials; Polar derivative; Inequalities in the complex domain; Mathematics, Applied; Mathematics

    Abstract

    Let P(z) be a polynomial of degree at most n. We consider an operator D (alpha) which maps a polynomial P(z) into D (alpha) P(z) := nP(z) + (alpha - z)P'(z) and prove results concerning the estimates of |D (alpha) P(z)| on the disk |z| = R a parts per thousand yen 1, and thereby obtain extensions and generalizations of a number of well-known polynomial inequalities.

    Journal Title

    Complex Analysis and Operator Theory

    Volume

    6

    Issue/Number

    6

    Publication Date

    1-1-2012

    Document Type

    Article

    Language

    English

    First Page

    1199

    Last Page

    1209

    WOS Identifier

    WOS:000312126700007

    ISSN

    1661-8254

    Share

    COinS
     

    Accessibility Statement

    This item was created or digitized prior to April 24, 2027, or is a reproduction of legacy media created before that date. It is preserved in its original, unmodified state specifically for research, reference, or historical recordkeeping. In accordance with the ADA Title II Final Rule, the University Libraries provides accessible versions of archival materials upon request. To request an accommodation for this item, please submit an accessibility request form.